Advanced search
Add to list

Runge's theorem in hypercomplex function theory

Richard Delanghe (UGent) and Fred Brackx (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Delanghe, Richard, and Fred Brackx. “Runge’s Theorem in Hypercomplex Function Theory.” JOURNAL OF APPROXIMATION THEORY 29.3 (1980): 200–211. Print.
APA
Delanghe, R., & Brackx, F. (1980). Runge’s theorem in hypercomplex function theory. JOURNAL OF APPROXIMATION THEORY, 29(3), 200–211.
Chicago author-date
Delanghe, Richard, and Fred Brackx. 1980. “Runge’s Theorem in Hypercomplex Function Theory.” Journal of Approximation Theory 29 (3): 200–211.
Chicago author-date (all authors)
Delanghe, Richard, and Fred Brackx. 1980. “Runge’s Theorem in Hypercomplex Function Theory.” Journal of Approximation Theory 29 (3): 200–211.
Vancouver
1.
Delanghe R, Brackx F. Runge’s theorem in hypercomplex function theory. JOURNAL OF APPROXIMATION THEORY. 1980;29(3):200–11.
IEEE
[1]
R. Delanghe and F. Brackx, “Runge’s theorem in hypercomplex function theory,” JOURNAL OF APPROXIMATION THEORY, vol. 29, no. 3, pp. 200–211, 1980.
@article{681447,
  author       = {Delanghe, Richard and Brackx, Fred},
  issn         = {0021-9045},
  journal      = {JOURNAL OF APPROXIMATION THEORY},
  language     = {eng},
  number       = {3},
  pages        = {200--211},
  title        = {Runge's theorem in hypercomplex function theory},
  volume       = {29},
  year         = {1980},
}